Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: David J. Benson and Stephen D. Smith
Title: Classifying spaces of sporadic groups
Additional book information Mathematical Surveys and Monographs 147, American Mathematical Society, Providence, RI, 2008, xvi + 289 pp., ISBN 978-0-8218-4474-8

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Bob Oliver
Affiliation: LAGA, Institut Galilée, Université Paris 13, France
Journal: Bull. Amer. Math. Soc. 48 (2011), 307-313
PII: S 0273-0979(2010)01327-6
Published electronically: November 30, 2010
Review copyright: © Copyright 2010 American Mathematical Society